# SDR QXEA0201684

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 1,250 hours, 1,004 cycles
- System (JASC): 2612 · Fire Detection
- Part: Screen
- Part number: 9847101505
- Condition: Damaged
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-   FORWARD CARGO COMPARTMENT FIRE SUPPRESSION CHIMNEY SCREEN IS TORN. REMOVED AND REPLACED CHIMNEY ABOVE FORWARD CARGO DOOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
